# SDR FDEA201809252706

- Difficulty date: September 25, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC255754
- Condition: Punctured
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE LOWER SURFACE FOUND PUNCTURED AT XIFH 193.875. SKIN REPAIR CARRIED OUT METAL BONDED WITH FILLER AND DOUBLER AS PER SRM 51-71-00 PARAGRAPH 20 AN EA 1-5750-T0342536 PART 1. REPAIR ON RT INBD FLAP VANE ARC2557-54 LOWER SKIN. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
